IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Vice Chair Hiroyuki Nakagawa (Osaka Univ.)
Secretary Takuya Saruwatari (NTT), Kosaku Kimura (Fujitsu labs.)
Assistant Ryuichi Takahashi (Ibaraki Univ.), Yoshinori Tanabe (Tsurumi Univ.)

Conference Date Fri, Mar 1, 2019 13:30 - 18:10
Sat, Mar 2, 2019 09:00 - 13:00
Topics  
Conference Place Doshisha University Kambaikan 
Address 602-0023, 103 Goshohachimancho, Karasuma-dori Kamidachiuri-sagaru, Kamigyo-ku, Kyoto, Kyoto, Japan
Transportation Guide https://www.doshisha.ac.jp/en/information/campus/access/muromachi.html
Contact
Person
Prof. Shigeo Kaneda
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on KBSE.

Fri, Mar 1 PM 
13:30 - 14:40
  13:30-13:40 Opening ( 10 min. )
(1) 13:40-14:10 Analysis of Learners' Model Editing Process and Effectiveness of Automatic Grading Tool in Conceptual Modeling KBSE2018-55 Yuta Ichinohe, Hiroaki Hashiura (NIT), Takafumi Tanaka (TUAT), Atsuo Hazeyama (TGU), Hiroshi Takase (NIT)
(2) 14:10-14:40 Analysis of Learners' Trend Using Visualization Tool for Programming Process KBSE2018-56 Genki Takayama, Hiroaki Hashiura (NIT), Takahumi Tanaka (TUT), Atsuo Hazeyama (TGU), Hiroshi Takase (NIT)
  14:40-14:55 Break ( 15 min. )
Fri, Mar 1 PM 
14:55 - 16:25
(3) 14:55-15:25 Environment Monitoring System Architecture by Using Multipoint and Heterogeneous Sensors KBSE2018-57 Hiroki Asano, Humihiro Kumeno (NIT)
(4) 15:25-15:55 Qlearning using Kalman Filter KBSE2018-58 Kei Takahata, Kitao Takehiro, Takao Miura (Hosei Univ.)
(5) 15:55-16:25 Effective learning of Conditional Random Fields with Monte Carlo method KBSE2018-59 Jin Goto, Takao Miura (Hosei Univ.)
  16:25-16:40 Break ( 15 min. )
Fri, Mar 1 PM 
16:40 - 18:10
(6) 16:40-17:25 Class/ER Diagrams as Hasse Diagram: A Guideline for Conceptual Modeling KBSE2018-60 Shigeo Kaneda, Akio Ida, Yusuke Morimoto (Dosihsha Univ.)
(7) 17:25-18:10 Development of People Behavior Tracking System for Teaching Assisting KBSE2018-61 Bin Zhang (KU), Tomoaki Nakamura, Takayuki Nagai (UEC), Takashi Omori (TU), Masahide Kaneko (UEC), Lim Hunok (KU)
Sat, Mar 2 AM 
09:00 - 10:30
(8) 09:00-09:30 Development of Knowledge Presentation Method in Security Requirement Analysis and Design Using a Software Security Knowledge Base and Evaluation by a Case Study KBSE2018-62 Yuki Yamada, Atsuo Hazeyama (Tokyo Gakugei Univ.), Nobukazu Yoshioka (NII)
(9) 09:30-10:00 Development and preliminary evaluation of a communication support environment by relating chat to artifacts in software development PBL KBSE2018-63 Kuriko Kudo, Atsuo Hazeyama (Tokyo Gakugei Univ.), Hironori Washizaki (Waseda Univ.)
(10) 10:00-10:30 Effectiveness and efficiency evaluation based on operation logs of learned Web site KBSE2018-64 Ryota Aoki, Shinpei Ogata, Kozo Okano (Shinshu Univ)
  10:30-10:45 Break ( 15 min. )
Sat, Mar 2 AM 
10:45 - 13:00
(11) 10:45-11:30 Verification of learning effect in Game based Information Security Learning KBSE2018-65 Tsukasa Hirose, Takako Nakatani (OUJ)
(12) 11:30-12:00 KBSE2018-66
(13) 12:00-12:30 Minute Paper to supplement the collection of opinions at the meeting
-- Case report and consideration 201903 --
KBSE2018-67
katsuya Okamoto, takako Nakatani (OUJ)
(14) 12:30-13:00 Toward Automatic Generation of Meeting Minutes by Visualization of Voice Information KBSE2018-54 Yusuke Nakamura, Takeshi Nakase, Satoshi Yajima, Yutaka Matsuno (Nihon Univ.)
  13:00-13:10 Closing ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 15 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address KBSE Staff ML
E-: kb-sff 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2019-02-26 13:09:42


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan